Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Not getting sound sleep and feel fatigued and tired soon. What could be the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
Hello Doctor,
For the past few months, I am noticing that I am not getting sound sleep and I always feel fatigued through out the day. While I get up in the morning, I am not fresh and feel the same throughout the day and this is hampering my day to day activities. I get tired very soon as well.
Posted Thu, 4 Jul 2013 in Mental Health
Answered by Dr. Sundar Gnanavel 12 hours later
Thanks for your query. I understand your concern with poor quality sleep. I would advise you to follow steps of sleep hygiene including avoiding naps at other times of day; avoid tea/coffee/caffeinated soft drinks after seven pm; ensure darkness and comfort of sleeping room and standardising time of going to bed and waking up. If you still have difficulty, a sleep study can be done on recommendation of a psychiatrist or neurologist and suitable benzodiazepine or other appropriate drugs can be initiated. Disorders like OSA/Obstructive sleep apnoea can be diagnosed with a sleep study. Hope you found the information useful.
Dr Sundar G
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor